Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 41, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 2 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 2 (1935)
Bull. Amer. Math. Soc. 41 (1935)
More Information
Full-text PDF     Request Permissions
On the development of functions in series of orthogonal polynomials
J. A. Shohat.
Bull. Amer. Math. Soc. 41 (1935), 49-82
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563024
The category of the class $Lip( 𝛼,p )$
E. S. Quade.
Bull. Amer. Math. Soc. 41 (1935), 83-84
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563025
Ternary arithmetical identities
E. T. Bell.
Bull. Amer. Math. Soc. 41 (1935), 85-91
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563026
Mechanical invariants of the sweeping-out process
C. H. Dix.
Bull. Amer. Math. Soc. 41 (1935), 92-95
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563027
A decomposition theorem for closed sets
G. T. Whyburn.
Bull. Amer. Math. Soc. 41 (1935), 95-96
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563028
The web of quadric hypersurfaces in $r$ dimensions
T. R. Hollcroft.
Bull. Amer. Math. Soc. 41 (1935), 97-103
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563029
A factorization theory for polynomials in $x$ and in functions $e^{𝛼x}$
L. A. MacColl.
Bull. Amer. Math. Soc. 41 (1935), 104-109
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563030
The number of trisecants of a space curve of order $m$ which meet an $i$-fold secant
L. A. Dye.
Bull. Amer. Math. Soc. 41 (1935), 109-110
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563031
Degree of approximation by polynomials to continuous functions
W. E. Sewell.
Bull. Amer. Math. Soc. 41 (1935), 111-117
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563032
A polar representation of singular matrices
John Williamson.
Bull. Amer. Math. Soc. 41 (1935), 118-123
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563033
On a theorem of Féraud
D. C. Lewis Jr..
Bull. Amer. Math. Soc. 41 (1935), 123-130
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563034
On the $r$th derived conjugate function
A. F. Moursund.
Bull. Amer. Math. Soc. 41 (1935), 131-136
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563035
On symmetric Bernoulli convolutions
Aurel Wintner.
Bull. Amer. Math. Soc. 41 (1935), 137-138
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563036
Proof of three propositions of Paley
M. Fekete.
Bull. Amer. Math. Soc. 41 (1935), 138-144
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563037